# SDR SWAA2021072142460

- Difficulty date: March 18, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 48,368 hours, 28,788 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR UPPER SURFACE HAS MULTIPLE LARGE AREAS OF CRACKED AND BUBBLED PAINT / REMOVED AND REPLACED R/H ELEVATOR ASSY. IAW AMM 27-31-11. SEE WIPS AND SUBTASKS FOR INDIVIDUAL SIGN OFFS. TAG NO: 683848 PN ON: 183A0107-2 SN ON: 001127 PN OFF: SN OFF: 000953
